MathSciNet Relay Station
MathSciNet bibliographic data
MR2680207 (2011j:57024) 57M50 (30F40)
Agol, Ian Bounds on exceptional Dehn filling II. Geom. Topol. 14 (2010), no. 4, 1921–1940.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement